Alert archive / Alabama / Small Craft Advisories in 2012
Small Craft Advisory 26, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 30, 2012, 3:34 PM CDT. It took effect at May 1, 2012, 7:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2012, 3:34 PM CDT (20:34 UTC)
- In effect from
- May 1, 2012, 7:00 AM CDT
- Expired
- May 2, 2012, 7:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
268 WHUS74 KMOB 302034 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 PM CDT MON APR 30 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TUESDAY INTO THURSDAY... .AN UPPER DISTURBANCE MOVING SLOWLY TOWARDS THE AREA WILL INCREASE THE ONSHORE FLOW OVER THE AREA THROUGH MID WEEK GMZ630-650-655-670-675-010445- /O.NEW.KMOB.SC.Y.0026.120501T1200Z-120503T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 PM CDT MON APR 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 PM CDT THURSDAY. * WINDS: SOUTHEAST WINDS INCREASING TO AROUND 15 KNOTS OVERNIGHT...THEN TO AROUND 20 KNOTS DURING THE MORNING. * SEAS: AROUND 2 FEET NEAR SHORE...3 FEET WILL OFFSHORE OVERNIGHT BUILDING TO AROUND 4 FEET NEAR SHORE...8 FEET WELL OFFSHORE TUESDAY INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
149 WHUS74 KMOB 010335 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1035 PM CDT MON APR 30 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR TUESDAY INTO THURSDAY... .AN AREA OF LOW PRESSURE MOVING ACROSS THE CENTRAL GULF OF MEXICO WILL INCREASE THE GRADIENT ACROSS THE MARINE AREA THROUGH MID WEEK. THIS WILL RESULT IN INCREASING WINDS AND SEAS. GMZ630-650-655-670-675-011145- /O.CON.KMOB.SC.Y.0026.120501T1200Z-120503T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1035 PM CDT MON APR 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 1 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 1 PM CDT THURSDAY. * WINDS: SOUTHEAST WINDS INCREASING TO AROUND 15 KNOTS OVERNIGHT...THEN TO AROUND 20 KNOTS DURING THE MORNING ON TUESDAY. * SEAS: AROUND 2 FEET NEAR SHORE...3 FEET WELL OFFSHORE OVERNIGHT BUILDING TO AROUND 4 FEET NEAR SHORE...8 FEET WELL OFFSHORE TUESDAY INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
182 WHUS74 KMOB 010853 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 353 AM CDT TUE MAY 1 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT FROM 1 PM CDT TODAY UNTIL 1 PM CDT THURSDAY... ...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS BEGINNING THIS AFTERNOON CONTINUING THROUGH THURSDAY AFTERNOON... .A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL DEVELOP OVER THE MARINE AREA TODAY AND CONTINUE THROUGH THURSDAY AS STRONG HIGH PRESSURE CONTINUES ALONG THE CAROLINA/GEORGIA COAST COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING WEST NORTHWEST OVER THE LOWER GULF. GMZ630-650-655-011000- /O.CAN.KMOB.SC.Y.0026.120501T1200Z-120503T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 353 AM CDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... ...SMALL CRAFT SHOULD EXERCISE CAUTION LATER TODAY AND TONIGHT CONTINUING THROUGH THURSDAY AFTERNOON... A MODERATE TO STRONG EAST TO SOUTHEAST WIND AT 15 TO 20 KNOTS WILL DEVELOP LATER TODAY AND PERSIST THROUGH THURSDAY AFTERNOON RESULTING IN SEAS FROM 4 TO 6 FEET OUT TO 20 NM WITH CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. SEAS UP TO 5 TO 7 FEET WILL BE POSSIBLE BY WEDNESDAY AFTERNOON OUT TO 20 NM. AS A RESULT A SMALL CRAFT ADVISORY MAY NEED TO BE REISSUED BY EARLY WEDNESDAY MAINLY FOR THE GULF WATERS OF ALABAMA AND NORTHWEST OUT TO 20 NM. $$ GMZ670-675-011800- /O.EXT.KMOB.SC.Y.0026.120501T1800Z-120503T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 353 AM CDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT THURSDAY. * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS LATER TODAY CONTINUING THROUGH THURSDAY AFTERNOON. * SEAS: SEAS BUILDING TO 5 TO 7 FEET TODAY AND TONIGHT AND POSSIBLY UP TO 8 FEET WEDNESDAY THROUGH EARLY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
588 WHUS74 KMOB 011526 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1026 AM CDT TUE MAY 1 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT FROM 1 PM CDT TODAY UNTIL 1 PM CDT THURSDAY... ...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS BEGINNING THIS AFTERNOON CONTINUING THROUGH THURSDAY AFTERNOON... .A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL DEVELOP OVER THE MARINE AREA TODAY AND CONTINUE THROUGH THURSDAY AS STRONG HIGH PRESSURE CONTINUES ALONG THE CAROLINA/GEORGIA COAST COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING WEST NORTHWEST OVER THE LOWER GULF. GMZ670-675-012330- /O.CON.KMOB.SC.Y.0026.120501T1800Z-120503T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1026 AM CDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY. * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS LATER TODAY CONTINUING THROUGH THURSDAY AFTERNOON. * SEAS: SEAS BUILDING TO 5 TO 7 FEET TODAY AND TONIGHT AND POSSIBLY UP TO 8 FEET WEDNESDAY THROUGH EARLY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
976 WHUS74 KMOB 012036 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 336 PM CDT TUE MAY 1 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT FROM 1 PM CDT TODAY UNTIL 1 PM CDT THURSDAY... ...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS BEGINNING THIS AFTERNOON CONTINUING THROUGH THURSDAY AFTERNOON... .A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL DEVELOP OVER THE MARINE AREA TODAY AND CONTINUE THROUGH THURSDAY AS STRONG HIGH PRESSURE CONTINUES ALONG THE CAROLINA/GEORGIA COAST COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING WEST NORTHWEST OVER THE LOWER GULF. GMZ670-675-020445- /O.CON.KMOB.SC.Y.0026.000000T0000Z-120503T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 336 PM CDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY. * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS LATER TODAY CONTINUING THROUGH THURSDAY AFTERNOON. * SEAS: SEAS BUILDING TO 5 TO 7 FEET TODAY AND TONIGHT AND POSSIBLY UP TO 8 FEET WEDNESDAY THROUGH EARLY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
492 WHUS74 KMOB 012038 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 338 PM CDT TUE MAY 1 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 1 PM CDT THURSDAY... ...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH THURSDAY AFTERNOON... .A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL CONTINUE THROUGH THURSDAY AS STRONG HIGH PRESSURE CONTINUES ALONG THE CAROLINA/GEORGIA COAST COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING WEST NORTHWEST OVER THE LOWER GULF. GMZ670-675-020445- /O.CON.KMOB.SC.Y.0026.000000T0000Z-120503T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 338 PM CDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY. * WINDS: EAST TO SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS THROUGH THURSDAY AFTERNOON. * SEAS: SEAS 5 TO 7 FEET TODAY AND TONIGHT AND POSSIBLY UP TO 8 FEET WEDNESDAY THROUGH EARLY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
743 WHUS74 KMOB 020337 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1037 PM CDT TUE MAY 1 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 1 PM CDT THURSDAY... ...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH THURSDAY AFTERNOON... .A MODERATE TO STRONG EAST TO SOUTHEAST WIND WILL CONTINUE THROUGH THURSDAY AS A STRONG HIGH CONTINUES ALONG THE CAROLINA/GEORGIA COAST COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE MOVING WEST NORTHWEST OVER THE SOUTHERN GULF. GMZ670-675-021145- /O.CON.KMOB.SC.Y.0026.000000T0000Z-120503T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1037 PM CDT TUE MAY 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY. * WINDS: EAST TO SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS THROUGH THURSDAY AFTERNOON. * SEAS: SEAS 5 TO 7 FEET TODAY AND TONIGHT AND POSSIBLY UP TO 8 FEET WEDNESDAY THROUGH EARLY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
723 WHUS74 KMOB 021504 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1004 AM CDT WED MAY 2 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 7 PM CDT THIS WEDNESDAY EVENING... ...SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH THURSDAY... .A MODERATE TO STRONG SOUTHEAST WIND WILL DIMINISH SLIGHTLY THIS AFTERNOON AS A WEAK TROUGH OF LOW PRESSURE MOVES SLOWLY NORTHWEST ACROSS THE NORTHERN GULF OF MEXICO. GMZ670-675-022315- /O.EXT.KMOB.SC.Y.0026.000000T0000Z-120503T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1004 AM CDT WED MAY 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: EAST TO SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS TODAY...THEN DIMINISHING TO 15 TO 20 KNOTS AND GUSTY TONIGHT INTO THURSDAY. * SEAS: SEAS 7 FEET THROUGH THE AFTERNOON THEN SUBSIDING TO 4 TO 6 FEET TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 12:30 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 30, 12:30 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 1230 PM CDT MON APR 30 2012 .AVIATION...(18Z ISSUANCE)VFR CONDITIONS EXPECTED FOR MOST OF THE PERIOD. EXCEPTION WILL BE PATCHY FOG DROPPING VISBYS TO MVFR... POSSIBLY LOCALIZED IFR...LEVELS TOWARDS SUNRISE TUESDAY. /16 && .SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...LITTLE CHANCE OF RAIN. POSSIBLE PATCHY FOG AND/OR LOW STRATUS AGAIN AS YESTERDAY...BREAKING UP ABOUT 14Z THIS MORNING...AND FORMING AGAIN AFTER MIDNIGHT TONIGHT. MAX TEMPS INCREASING FURTHER ABOVE NORMAL. LOWS ABOUT AVERAGE. 77/BD UPPER LEVEL RIDGING WILL BEGIN TO SHIFT EAST OF THE AREA ON TUESDAY...RESULTING IN HIGH TEMPERATURES A FEW DEGREES LOWER COMPARED TO MONDAY'S HIGHS (BUT STILL ABOVE NORMAL). DEEP LAYER MOISTURE WILL STILL BE LACKING...WITH PRECIPITABLE WATERS AROUND OR JUST OVER AN INCH. FORECAST SOUNDINGS ALSO SHOW A WARM NOSE BETWEEN 850-700 MB THAT WILL EFFECTIVELY CAP ANY CONVECTIVE DEVELOPMENT. SO WE WILL CONTINUE WITH A DRY FORECAST DURING THE DAY TUESDAY. A MORE PRONOUNCED SURGE OF DEEP TROPICAL MOISTURE WILL BEGIN TO AFFECT THE AREA LATE TUESDAY NIGHT AS AN INVERTED SFC TROUGH MOVES FROM THE SOUTHERN TO WESTERN GULF...HELPING TO STRENGTHEN A SE LOW LEVEL FLOW. PRECIP WATERS ARE FORECAST TO INCREASE TO NEAR 1.75 INCHES ALONG COASTAL AL/MS BY 12Z WED...WHICH WARRANTS THE INTRODUCTION OF A CHANCE POP MAINLY ALONG COASTAL ALABAMA AFTER MIDNIGHT. LOW STRATUS SHOULD ALSO BE MORE PREVALENT WHICH WILL YIELD MILD LOW TEMPS IN THE MID 60S INLAND TO NEAR 70 ALONG THE BEACHES. 34/JFB && .LONG TERM (WEDNESDAY THROUGH SUNDAY)...WEAK UPPER LEVEL TROUGHING IS STILL FORECAST TO DEVELOP OVER THE NORTHERN GULF MIDWEEK WITH A DEEP SURGE OF TROPICAL MOISTURE AFFECTING AT LEAST PART OF THE REGION THROUGH THURSDAY. MODEL GUIDANCE CONTINUES TO SHOW SOME RUN TO RUN INCONSISTENCY ON JUST WHERE THE BEST MOISTURE AXIS WILL SET UP. IN THE LATEST 00Z RUNS OF THE GFS/ECMWF...A MUCH STRONGER 850-700 MB RIDGE IS PRESENT ACROSS THE CAROLINAS...WHICH SHIFTS THE BEST MOISTURE INTO THE WESTERN SECTIONS OF THE FORECAST AREA AS WELL AS LOCATIONS TO THE WEST OF THE CWA. SO WHILE THE MODELS ARE IN GOOD AGREEMENT TONIGHT...CONFIDENCE IS STILL SOMEWHAT LOW ON PRECIP CHANCES (ESPECIALLY OVER THE FL PANHANDLE AND PORTIONS OF ALABAMA EAST OF I-65) SINCE THE MODELS WERE IN GOOD AGREEMENT LAST NIGHT ON DEEP MOISTURE BEING PREVALENT OVER THE ENTIRE AREA. FOR THIS FORECAST WE WILL SHOW THE HIGHEST POPS (40-50%) OVER THE WESTERN ZONES WED-THU...BUT WILL MAINTAIN 30-40% POPS OVER THE EASTERN ZONES FOR THE TIME BEING. THE MID TO UPPER LEVEL RIDGING BUILDS IN FURTHER BY FRIDAY AND INTO THE WEEKEND...WITH DEEP LAYER MOISTURE GRADUALLY DECREASING FROM EAST TO WEST. THEREFORE...WILL SHOW LOWER POPS FOR FRIDAY AND A DRYING TREND AS WE HEAD INTO THE WEEKEND. TEMPS WILL ALSO LIKELY WARM TO WELL ABOVE NORMAL LEVELS BY THE WEEKEND...WITH A RETURN OF SOME 90 DEGREE READINGS WELL INLAND. 34/JFB && .MARINE...GENERALLY SOUTHEAST TO EAST WINDS PREVAIL THROUGH THE PERIOD. WIND WILL VEER IN DIRECTION AND INCREASE IN SPEED DURING THE NEXT COUPLE OF AFTERNOONS NEAR SHORE DUE TO SEABREEZE EFFECTS. THE PRESSURE GRADIENT BETWEEN THE RIDGE AND AND CARIBBEAN STEEPENS THROUGH TUESDAY AND THEN WEAKENS THROUGH DAY 8. THIS WILL COMBINE WITH AN APPROACHING UPPER DISTURBANCE THAT WILL INCREASE THE WINDS TUESDAY INTO THURSDAY. WIND WILL THEN DECREASE NEXT WEEKEND. WE BLENDED SWAN OUTPUT WITH GWW TO GET SEA HEIGHT FORECAST THE FIRST 72 HOURS...GWW THEREAFTER. 77/BD && .FIRE WEATHER...NO FIRE WEATHER CONCERNS AS SOUTHERLY FLOW KEEPS HUMIDITY VALUES ABOVE CRITICAL THRESHOLDS. GENERALLY GOOD TO GOOD AFTERNOON DISPERSIONS EXPECTED TODAY AND TUESDAY....WITH THE HIGHEST DISPERSIONS LOCATED WELL INLAND. PATCHY DENSE FOG AND LOW CLOUDS WILL ONCE AGAIN BE LIKELY EARLY TUESDAY MORNING. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 88 66 86 66 / 00 05 05 20 PENSACOLA 86 69 84 70 / 00 05 05 10 DESTIN 83 70 82 70 / 05 05 05 10 EVERGREEN 91 63 90 64 / 05 10 05 10 WAYNESBORO 90 61 89 63 / 00 10 05 10 CAMDEN 90 63 90 63 / 05 10 05 10 CRESTVIEW 91 61 89 63 / 05 10 05 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 30, 5:52 AM CDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 552 AM CDT MON APR 30 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 552 AM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT PATCHY FOG POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630-650-655-670-675-011100- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 552 AM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT PATCHY FOG POSSIBLE NEAR SHORE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY.
Nearby
Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.